# SDR AALA202403041587

- Difficulty date: January 30, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 71,441 hours, 33,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: D5348001921795
- Condition: Worn
- Location: Frm 68-69 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT CABIN FLOOR PLATE HAS ELONGATED WORN FASTENER HOLES BETWEEN FR 68 AND FR 69 AT S23R. REPLACED PLATE PER SRM 51-72-11.
